Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.17/2734
Registo completo
Campo DCValorIdioma
dc.contributor.authorDias-Santos, A-
dc.contributor.authorLemos, V-
dc.contributor.authorFerreira, J-
dc.contributor.authorCunha, JP-
dc.contributor.authorBranco, J-
dc.date.accessioned2017-07-21T11:23:50Z-
dc.date.available2017-07-21T11:23:50Z-
dc.date.issued2013-07-
dc.identifier.citationOftalmologia. 2013 Jul-Set; 37 (3): 211-215pt_PT
dc.identifier.urihttp://hdl.handle.net/10400.17/2734-
dc.description.abstractIntroduction/Objective: To report a case of ocular toxicity related to two chemotherapeutic regimens approved for early-stage breast cancer: doxorubicin (Adriamycin®) and cyclophosphamide – AC protocol; carboplatin and docetaxel combination. Material and Methods: We report a case of a 39-year-old woman with stage I ductal invasive breast cancer, who presented with bilateral painless reduced visual acuity two days after the first administration of intravenous doxorubicin and cyclophosphamide. Results: The best corrected visual acuity (BCVA) was 20/100 in both eyes and the fundoscopy revealed pearly-yellow lesions in the posterior pole and mid-peripheral retina bilaterally, with retinal pigment epithelium hypertrophy in the right eye (RE). These lesions were hyperfluorescent on fluorescein angiography and appeared as drusen-like deposits under the retinal pigment epithelium in the optical coherence tomography (OCT). The electrophysiological study revealed a diffuse dysfunction of bipolar cells and photoreceptors and macular dysfunction, more pronounced in the RE. Goldmann visual field testing, color vision and optic nerve OCT were normal. 72 hours after the treatment, her BCVA improved spontaneously to 20/25 in the RE and 20/20 in the left eye (LE). A similar drop in BCVA was observed after a second cycle of AC protocol and after second-line cycle of carboplatin and docetaxel, with subsequent recover. The remaining observation remained remarkably similar. Discussion: This can be the first report of a rare idiosyncratic reaction to AC protocol and carboplatin-docetaxel chemotherapeutic regimens, approved for early-stage breast cancer.pt_PT
dc.language.isoengpt_PT
dc.publisherSociedade Portuguesa de Oftalmologiapt_PT
dc.rightsopenAccesspt_PT
dc.subjectCHLC OFTpt_PT
dc.subjectBreast Cancerpt_PT
dc.subjectChemotherapypt_PT
dc.subjectToxicitypt_PT
dc.titleVision Loss and Subretinal Yellow Deposits Following Cytostatic Therapy for Early-Stage Breast Cancer: a Case Reportpt_PT
dc.typearticlept_PT
dc.peerreviewedyespt_PT
dc.description.versioninfo:eu-repo/semantics/publishedVersionpt_PT
degois.publication.firstPage211pt_PT
degois.publication.lastPage215pt_PT
degois.publication.titleOftalmologiapt_PT
degois.publication.volume37pt_PT
Aparece nas colecções:OFT - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
RPO 2013 211.pdf3,42 MBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.